Deformation of big pseudoholomorphic disks and application to the Hanh pseudonorm
We simplify proof of the theorem that close to any pseudoholomorphic disk there passes a pseudoholomorphic disk of arbitrary close size with any pre-described sufficiently close direction. We apply these results to the Kobayashi and Hanh pseudodistances. It is shown they coincide in dimensions higher than four. The result is new even in the complex case.
Dette er forfatternes aksepterte versjon. This is the author’s final accepted manuscript.
CitationComptes Rendus Mathematique Volume 338, Issue 4, 15 February 2004, Pages 295-299 doi:10.1016/j.crma.2003.12.010
MetadataShow full item record
The following license file are associated with this item: